MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE RELION INSULIN SYRINGE 3/10ML 29G X 8MM; PISTON SYRINGE

BD MEDICAL - DIABETES CARE RELION INSULIN SYRINGE 3/10ML 29G X 8MM; PISTON SYRINGE
Model Number 328512
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using relion insulin syringe 3/10ml 29g x 8mm the needle hub separated.There was no report of patient impact.The following information was provided by the initial reporter: consumer reported when she removed needle shield, needle hub separated.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 03-jan-2023 h6: investigation summary the customer returned (1) 0.3ml 31ga 8mm syringe reporting needle hub separates issue.The syringe sample was visually inspected and observed no signs of damage on the barrel or the needle hub.Embecta was able to confirm the reported failure of needle hub separates.A review of the device history record was completed for batch # 9210510 all inspections were performed per the applicable operations qc specifications.Embecta was able to confirm the customer¿s indicated failure of needle hub separates.A definitive root cause cannot be determined.H3 other text : see h10.
 
Event or Problem Description

Brand Name
RELION INSULIN SYRINGE 3/10ML 29G X 8MM
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16040256
Report Number1920898-2022-00903
Device Sequence Number4896528
Product Code FMF
UDI-Device Identifier00681131311786
UDI-Public(01)00681131311786
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/11/2024
Device Model Number328512
Device Catalogue Number328512
Device Lot Number9210510
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer03/17/2023
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown